# SDR ZZDA2007216

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BS 1002 FRAME BETWEEN LONGERON 30 AND LONGERON 22L.  INSTALLED NEW FRAME AT STA 1002 BETWEEN LONGERON 30L AND 22L PER B717 SRM 51-41-02 AND SRM 51-41-05.
